# SDR USA2004F00053

- Difficulty date: May 26, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Engine: Ge CF680C2B7
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Pressure Switch
- Part number: 21SN04223
- Condition: Faulty
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY TEN MINUTES AFTER TAKE-OFF, CREW RECEIVED THE (E/M`R ENG FUEL FILT).  FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FUEL FILTER AND THE FUEL FILTER PRESSURE SWITCH.
